MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD S CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD S CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1Q1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/26/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Concomitant medical products: 459888, lead, implanted: (b)(6) 2015; 694765, lead, implanted: (b)(6) 2008.The initial reported event of infection was submitted via an alternative summary report.As the summary report has been revoked, this new information is therefore being submitted via a 30 day report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that following a routine device replacement the patient developed an infection.The implantable cardiac defibrillator (icd) and leads were explanted.The system was replaced two weeks later.No further patient complications have been reported as a result of this event.

Brand Name
VIVA¿ QUAD S CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10047608
Report Number3004209178-2020-08447
Device Sequence Number2900039
Product Code NIK
UDI-Device Identifier00643169017993
UDI-Public00643169017993
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/14/2016
Device Model NumberDTBB1Q1
Device Catalogue NumberDTBB1Q1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407652 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR